# SDR QXEA200601377

- Difficulty date: June 1, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 17,261 hours, 24,884 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Heat Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2124 NR 2 INTAKE HEATER ON ALL THE TIME. MAINTENANCE REPLACED TEMP THERMOSTAT. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
